Florida, 2025

Tornadoes and Damaging Winds in Florida, April 7, 2025

April 7, 2025 · NWS TAE · 4 events in 3 counties and zones

Severe storms ahead a cold front produced wind damage a few tornadoes across portions of the Florida big bend and southwest Georgia.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$103,000
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TAE wrote it up.

Severe storms ahead a cold front produced wind damage a few tornadoes across portions of the Florida big bend and southwest Georgia.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Apr 7, 8:08 AM EST, 2 hours 19 minutes earlier.

Area forecast discussion, Apr 7, 8:08 AM EST, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
908 AM EDT Mon Apr 7 2025

...New UPDATE...

...DUAL THREAT FOR SEVERE WEATHER AND HEAVY RAIN TODAY...

.UPDATE...
Issued at 905 AM EDT Mon Apr 7 2025

An extensive line of thunderstorms continues trudging eastward
this morning with additional convection moving from the SW off the
Gulf. This activity has exhibited occasional rotation, velocity
surges, and locally heavy rainfall. The downstream environment
will remain favorable for the dual threat of severe weather and
isolated nuisance or flash flooding as daytime heating raises
instability. Trends will be monitored for any potential convective
Watches.

&&

.NEAR TERM...
(Today and tonight)
Issued at 222 AM EDT Mon Apr 7 2025

A cold front will slowly move through the forecast area today,
exiting the southeast Big Bend this evening. Ongoing thunderstorms
this morning over southeast Alabama and the Florida Panhandle will
ease their way eastward through sunrise, reaching the Apalachicola
and Flint Rivers by sunrise. There is still good instability ahead
of the front, which should maintain the storms' intensity at least
somewhat, continuing the threat for isolated strong to severe
storms. The KEVX and KEOX VWPs show good shear in place as well with
some directional shear and curvature in the hodographs. Thus, the
damaging wind and brief tornado threat will continue. Given the slow
eastward motion, some localized flash flooding is still possible
tonight, mainly across southeast Alabama through this morning.

There may be some weakening toward daybreak as the instability
reaches its minimum, but instability will increase through the
morning east of the Flint and Apalachicola Rivers, potentially
reinvigorating the line of thunderstorms. Ample shear will also
remain in place ahead of the line, so we should see a reorganization
of at least a broken line of thunderstorms. Damaging winds and a few
tornadoes remain the primary threats. Additionally, the line may
stall for a bit as it reorganizes somewhere near the Apalachicola
and Flint River Valleys. As it does so, some training of storms is
possible, which may yield a low end flash flood threat, especially
if it happens to occur on urban areas. Because of this slow-down,
timing is a bit tricky. Generally thinking our Central Time Zone
counties will be done with the severe threat later this morning.
Southwest Georgia and the western Big Bend (Albany, Tallahassee, and
Apalachicola) will see the severe threat late morning into early
afternoon. Then south central Georgia and the eastern Big Bend
(Tifton, Valdosta, Perry) will see severe storms during the
afternoon. The storms will exit the area after sunset in the
southeast Big Bend. The Storm Prediction Center has areas from
Mexico Beach to Fitzgerald eastward in a Slight Risk of severe
weather (level 2 of 5) with the Marginal Risk (level 1 of 5) back
toward a line from Panama City Beach to Cuthbert.

Behind the front, widespread rain with isolated thunderstorms will
continue in waves as the mid-level shortwaves trails far behind. The
rain isn't expected to be particularly heavy, but a steady moderate
rain will likely persist for several hours after the storms.

Temperatures ahead of the front (south Georgia and the Big Bend)
will reach the mid 70s to lower 80s before the storms arrive. Behind
the front, expect temperatures to slowly fall through the day. Skies
will gradually clear through the night with much cooler lows in the
mid 40s to lower 50s.

&&

.SHORT TERM...
(Tuesday through Wednesday night)
Issued at 222 AM EDT Mon Apr 7 2025

An elongated trough over the southeast US will pass through the
region through the middle of the week as two cold fronts clear the
deep south. The first front, responsible for Monday's showers and
storms, will already be through the area by daybreak, but another
very weak front associated with the upper level trough passes
through Tuesday evening into Wednesday. A refreshing northerly
breeze around 10 to 15 mph will be in place Tuesday afternoon with
winds becoming lighter and more easterly on Wednesday.

No rain is expected in the period and high temperatures in the low
to mid 70s will warm up into the mid to upper 70s on Wednesday.
Overnight lows Tuesday night will drop into the low to mid 40s.

&&

.LONG TERM...
(Thursday through Sunday)
Issued at 222 AM EDT Mon Apr 7 2025

Northwesterly upper level flow will likely prevail through the
upcoming week as weak surface high pressure noses down from the
eastern seaboard into the southeast US. Our next weather system will
begin to drop in from the Great Plains into the southeastern US by
Thursday night as upper level ridging amplifies across the western
third of the country. In the lower levels, light south and
southwesterly flow will begin to develop ahead of this feature as
the surface high pressure begins to translate east. A cold front is
likely to be associated with the upper level trough dropping in from
the northwest, with scattered rain showers and possibly a few
rumbles of thunder possible on Friday. No severe weather is really
expected given poor moisture recoveries in advance of this front,
but lower freezing levels and steeper lapse rates could potentially
lead to a brief strong wind gust, and possibly some very
small hail, especially if better moisture recoveries could occur.

Depending on the strength of the upper level system, conditions
could cool off fairly significantly. While forecast highs are
currently in the mid to upper 70s on Saturday behind the front, we
would not be surprised if we struggle to climb out of the 60s on
Saturday if the stronger solutions like the GFS verify for next
weekend.

&&

.AVIATION...
(12Z TAFS)
Issued at 656 AM EDT Mon Apr 7 2025

A line of TSRA is moving toward ECP and ABY slowly eastward. Cigs
are generally MVFR, though still VFR in VLD. As the line of TSRA
moves through, strong gusty winds are possible. Behind the line of
storms, a broad area of SHRA with embedded TSRA will continue for
several hours as winds shift out of the west to northwest.
IFR/MVFR cigs will continue through the evening, slowly rising
overnight, perhaps to VFR by the end of the TAF period.

&&

.MARINE...
Issued at 222 AM EDT Mon Apr 7 2025

Cold front moves through area waters this morning into the
afternoon. Somewhat weaker activity early this morning will likely
redevelop with eastward extent into the afternoon and evening
before all activity diminishes by the evening and early morning
hours of Tuesday. While winds will not be as strong on Tuesday,
winds and seas still remain elevated through the day but likely
just below cautionary levels beginning Tuesday morning or
afternoon. Lighter winds and seas move in for the middle to end of
the week with the next chance of rain not being until next Friday.

&&

.FIRE WEATHER...
Issued at 222 AM EDT Mon Apr 7 2025

A cold front will move through the area today. Strong to severe
storms with widespread wetting rains will slowly move across the
area through this evening. Dangerous lightning, gusty erratic winds,
and a brief tornado or two are possible in the strongest storms.
Winds will shift from southerly to northwesterly behind the front.
Cooler, drier air will also follow in its wake.

Northerly transport winds of 15-20 mph on Tuesday combined with
mixing heights around 6,000 feet will yield very high dispersions
Tuesday afternoon. Winds will be lighter and more northeasterly on
Wednesday, leading to good dispersions area-wide. RH values both
afternoons will be in the upper 20s to mid 30s.

&&

.HYDROLOGY...
Issued at 222 AM EDT Mon Apr 7 2025

Heavy rainfall continues over southeast Alabama and the Florida
Panhandle this morning. The storms are making slow eastward
progress, and some localized flash flooding is possible. The Flood
Watch will continue from Coffee County, AL to Randolph County, GA
through this morning. While moderate rain is expected afterward, the
flash flood threat will diminish.

Farther east, the line of storms may stall over the Apalachicola and
Flint River Valleys this morning before re-organizing and finally
pushing eastward. During this time, there could be another corridor
of localized flash flooding. Generally, rainfall totals through
tonight will be around 1-1.5 inches, but the high-end rainfall
totals of 2-3 inches are still possible, mainly in the Apalachicola
and Flint Valleys, though that also includes Tallahassee. This
threat isn't high enough to warrant a Flood Watch for these areas,
but it's something to keep an eye on. The Weather Prediction Center
has the entire area in a Marginal Risk of excessive rainfall (level
1 of 4).

On the rivers, the Pea River at Ariton is forecast to rise into
minor flood by Tuesday afternoon. Though, this greatly depends on
where the heaviest rain ultimately falls. Rises into action stage
are expected along the Kinchafoonee, Flint, upper Ochlockonee, and
Choctawhatchee Rivers. The ACF basin will be combination of local
runoff as well as routed flow from northern and central Georgia
where 2-5 inches of rain fell over the last 24 hours.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   75  50  71  48 / 100  40   0   0
Panama City   72  51  71  50 /  90  10   0   0
Dothan        69  46  70  43 /  90  10   0   0
Albany        73  47  70  43 / 100  30   0   0
Valdosta      81  51  72  48 / 100  70   0   0
Cross City    81  52  73  50 /  90  70   0   0
Apalachicola  74  51  71  53 /  90  40   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late Tuesday night for FLZ108-112-
     114-115.

GA...Flood Watch until noon EDT today for GAZ120>122.

AL...Flood Watch until 11 AM CDT this morning for ALZ065>067.

GM...High Rip Current Risk through late Tuesday night for GMZ735.

&&

NEAR TERM...Young
SHORT TERM...Dobbs
LONG TERM....Dobbs
AVIATION...Young
MARINE...Dobbs
FIRE WEATHER...Young
HYDROLOGY...Young

In the hours before

Special weather statement, Apr 7, 9:06 AM EST, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1006 AM EDT Mon Apr 7 2025

FLZ016-326-426-071500-
Gadsden FL-Southern Liberty FL-Northern Liberty FL-
1006 AM EDT Mon Apr 7 2025

...STRONG THUNDERSTORMS WILL IMPACT GADSDEN AND LIBERTY COUNTIES
THROUGH 1100 AM EDT...

At 1005 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Greensboro to 11 miles southeast of
Blountstown. Movement was northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Freemont, East Camp, Rock Bluff, Greensboro, Jewel Fire Tower,
Littman, Juniper, Douglas City, Quincy, Vilas, Florence, Hosford,
Scotland, Jensen Place, Rosedale, Jamieson, Central City, Orange, Red
Hill, and Clio.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3015 8514 3018 8514 3031 8503 3034 8505
      3039 8501 3042 8503 3044 8498 3045 8500
      3051 8499 3071 8486 3068 8430 3064 8430
      3058 8437 3046 8443 3041 8462 3033 8472
      3032 8470 3026 8474 3022 8468 3014 8467
TIME...MOT...LOC 1405Z 246DEG 29KT 3059 8481 3028 8497

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

38-GODSEY
Special weather statement, Apr 7, 9:28 AM EST, 59 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1028 AM EDT Mon Apr 7 2025

FLZ014>017-027-114-115-127-326-426-GAZ156>158-071515-
Inland Franklin FL-Gadsden FL-Coastal Wakulla FL-Southern Liberty FL-
Northern Liberty FL-Inland Gulf FL-Leon FL-Coastal Gulf FL-
Coastal Franklin FL-Inland Wakulla FL-Decatur GA-Thomas GA-Grady GA-
1028 AM EDT Mon Apr 7 2025

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL GULF...WAKULLA...
GADSDEN...LIBERTY...LEON...NORTHWESTERN FRANKLIN...SOUTHEASTERN
DECATUR...SOUTHERN GRADY AND SOUTHWESTERN THOMAS COUNTIES THROUGH
1115 AM EDT/1015 AM CDT/...

At 1028 AM EDT/928 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles north of Quincy to
near Port St. Joe. Movement was northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lake Bradford, Rock Bluff, Tallahassee State College, Honeyville,
Jewel Fire Tower, Wakulla Springs, Vilas, Florence, Chipola Cutoff,
Florida State University, Orange, South City, Laingkat, Calvary,
Medart, Kern, Quincy Airport, Lowry, Nixon Garden, and Bloxham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 600 PM EDT/500 PM CDT/ for
Big Bend and the Panhandle of Florida...and south central and
southwestern Georgia.

&&

LAT...LON 2983 8538 3020 8514 3023 8508 3031 8503
      3035 8505 3037 8503 3037 8504 3071 8481
      3078 8396 3001 8436
TIME...MOT...LOC 1428Z 247DEG 38KT 3069 8456 2987 8524

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

IG3
Special weather statement, Apr 7, 9:30 AM EST, 57 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1030 AM EDT Mon Apr 7 2025

GAZ127>131-148-071515-
Berrien GA-Tift GA-Worth GA-Irwin GA-Turner GA-Ben Hill GA-
1030 AM EDT Mon Apr 7 2025

...A STRONG THUNDERSTORM WILL IMPACT IRWIN...NORTH CENTRAL BERRIEN...
SOUTHERN TURNER...TIFT...CENTRAL BEN HILL AND SOUTHEASTERN WORTH
COUNTIES THROUGH 1115 AM EDT...

At 1030 AM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Poulan, or 8 miles south of Sylvester, moving
northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Fitzgerald, Minton, Mystic, Sylvester, Scooterville, Gladys, Anderson
City, Tempy, Harding, Waterloo, Pinetta, Tifton, Inaha, Ashton,
Terrell, Irwinville, Sumner, Ty Ty, Irwinville Airport, and Shingler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 600 PM EDT for south central
Georgia.

&&

LAT...LON 3184 8331 3172 8314 3147 8315 3133 8369
      3133 8371 3132 8372 3132 8376 3133 8376
      3133 8389 3153 8392 3185 8334
TIME...MOT...LOC 1430Z 241DEG 41KT 3141 8378

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

IG3
Special weather statement, Apr 7, 9:55 AM EST, 32 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1055 AM EDT Mon Apr 7 2025

FLZ014-015-114-115-127-071600-
Inland Franklin FL-Coastal Wakulla FL-Inland Gulf FL-
Coastal Franklin FL-Coastal Gulf FL-
1055 AM EDT Mon Apr 7 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN GULF...SOUTHWESTERN
WAKULLA AND FRANKLIN COUNTIES THROUGH NOON EDT/1100 AM CDT/...

At 1055 AM EDT/955 AM CDT/, Doppler radar was tracking a strong
thunderstorm 8 miles southwest of Apalachicola, moving east at 30
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Carrabelle Beach, Franklin, Royal Bluff, Eleven Mile, St George
Island St Pk, Odena, Beverly, Eastpoint, Bay City, Apalachicola
Airport, Apalachicola, Hays Place, Nine Mile, Buck Siding, Saint
Teresa, Turkey Point, High Bluff, Yent Place, Thirteen Mile, and St
George Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 600 PM EDT/500 PM CDT/ for
Big Bend and the Panhandle of Florida.

&&

LAT...LON 2959 8520 2986 8527 2999 8446 2997 8445
      2981 8446 2980 8450 2975 8453 2962 8478
      2955 8512
TIME...MOT...LOC 1455Z 261DEG 27KT 2965 8512

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

38-GODSEY
Special weather statement, Apr 7, 10:25 AM EST, 2 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1125 AM EDT Mon Apr 7 2025

GAZ127>131-146-148-071615-
Berrien GA-Tift GA-Worth GA-Colquitt GA-Irwin GA-Turner GA-
Ben Hill GA-
1125 AM EDT Mon Apr 7 2025

...STRONG THUNDERSTORMS WILL IMPACT IRWIN...NORTHWESTERN BERRIEN...
EASTERN TURNER...NORTHWESTERN COLQUITT...TIFT...BEN HILL AND
SOUTHEASTERN WORTH COUNTIES THROUGH 1215 PM EDT...

At 1125 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fitzgerald to Doerun. Movement was east at
50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Fitzgerald, Minton, Mystic, Scooterville, Gladys, Enigma, Osierfield,
Rebecca, Anderson City, Tempy, Harding, Waterloo, Pinetta, Tifton,
Inaha, Ashton, Irwinville, Sumner, Ty Ty, and Turner Co Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 600 PM EDT for south central
Georgia.

&&

LAT...LON 3166 8300 3166 8301 3164 8301 3161 8306
      3156 8306 3148 8311 3147 8314 3146 8315
      3141 8324 3127 8400 3185 8354 3184 8321
      3185 8318 3183 8314 3181 8313 3182 8311
      3178 8303 3178 8299
TIME...MOT...LOC 1525Z 256DEG 42KT 3176 8318 3130 8390

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

80-IG3
Local storm report, Apr 7, 10:26 AM EST, 1 minute before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1126 AM EDT Mon Apr 7 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 AM     Tstm Wnd Gst     1 NNW Apalachicola Airp 29.73N 85.03W
04/07/2025  M46 MPH          Franklin           FL   ASOS

            ASOS station KAAF Apalachicola reported a
            wind gust to 46 MPH.

&&

RH

The radar

The Tallahassee radar (KTLH), 27 km away, was scanning. The volume nearest the first event began at 15:26 UTC.

Open the radar archive at this moment

Event by event

2 tornado, 2 thunderstorm wind. Local standard time, as filed.

Tornado, Leon

When
April 7, 10:27 AM EST to 10:49 AM EST
Where
Leon County, 3.04 mi SSE of Bloxham to 3.54 mi NW of Andrew
Rating
EF1
Path length
12.17 mi
Path width
300 yd
Property damage
$3,000
Reported by
NWS Storm Survey
Coordinates
30.338, -84.605

A tornado touched down in the Apalachicola National Forest approximately four miles southwest of Bloxham Cutoff Road (CR 267). After crossing that highway, the tornado continued northeast across the forest and caused EF1 damage to mature pines on National Forest Road 360, Backwoods Jackson Bluff Road, and Sand Fry Road. The tornado weakened as it approached the Whispering Pines neighborhood where it caused minor damage to a roof and snapped some large branches. The tornado dissipated just before reaching Florida SR 20. Damage was consistent with an EF1 tornado with maximum winds of 90 mph. Many damage points in the forest were inaccessible by vehicle due to road conditions. Those positions were estimated by doppler radar tornado debris signatures (TDS).

Thunderstorm Wind, Franklin

When
April 7, 11:00 AM EST
Where
Franklin County, 1.38 mi WSW of Lanark Village
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
29.870, -84.610

An Ambient weather station measured a wind gust of 64 mph.

Tornado, Leon

When
April 7, 11:23 AM EST to 11:27 AM EST
Where
Leon County, 1.74 mi SE of Lake Iamonia to 1.94 mi NE of Iamonia
Rating
EF1
Path length
7.46 mi
Path width
150 yd
Continued into
Grady, Ga (TAE)
Property damage
$100,000
Reported by
NWS Storm Survey
Coordinates
30.610, -84.232

A tornado touched down in Killearn Lakes Neighborhood on Bass Bay Dr, snapping and uprooting several trees and knocking trees down on a couple of homes. The tornado moved northeastward, crossing Ten Oaks Dr, Deerlake Rd N, and Buck Point Rd before damaging a couple of single family homes off Buck Point Rd. The extensive tree damage in Killearn Lakes and damage to the homes off Buck Point Rd were the most severe, earning a rating of high-end EF1 with max winds of 105 mph. The tornado then passed over Lake Iamonia before crossing Highway 319 (Thomasville Rd) about a mile south of County Road 12 where it continued to snap and uproot pine trees. It then continued to snap and uproot pine trees as it crossed Sunny Hill Road and crossed into Grady County Georgia, where it finally lifted over a private plantation just west of Forshallee Rd.

Thunderstorm Wind, Wakulla

When
April 7, 11:48 AM EST
Where
Wakulla County, 2.07 mi S of Port Leon
Measured
52 kt (60 mph) measured gust
Reported by
Mesonet
Coordinates
30.100, -84.190

The St Mark's Lighthouse Weatherstem station measured a wind gust of 60 mph.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2025Every state in 2025This day in weather historyThe tornado archive for Florida, 2025Warnings in Florida, April 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1244190, 1244174, 1244202, 1244176.